×

zbMATH — the first resource for mathematics

Fundamental quadratic splines and applications. (English) Zbl 0803.41011
The paper deals with fundamental quadratic splines interpolating function values, first derivative values, and with splines smoothing first derivative values. The authors make use of the fundamental quadratic splines for error propagation and for computation of values of the quadratic spline interpolating the first derivative values.
Reviewer: R.S.Dahiya (Ames)

MSC:
41A15 Spline approximation
41A45 Approximation by arbitrary linear expressions
34A34 Nonlinear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Boor C. de: A Practical Guide to Splines. Springer Verlag, New York 1978. · Zbl 0406.41003
[2] Kobza J.: Quadratic splines smoothig the first derivatives. Application of Mathematics, 37(1992), 2, 149-156. · Zbl 0757.65006
[3] Kobza J., Zápalka D.: Natural and smoothing qudratic spline. Application of Mathematics, 36(1991), 3, 187-204. · Zbl 0731.65006
[4] Zavialov V.S., Kvasov B.I., Mirošničenko V.L.: Methods of the spline-functions. Nauka, Moscow 1980
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.